# SDR UPS08653755

- Difficulty date: October 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3000
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT O/B FLAP LWR SKIN DELAMINATION D368856.  REPAIRED IAW SRM 51-70-10-2R.
